# SDR IPXA2016100609027

- Difficulty date: September 14, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB71112
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGHT WING UPPER SURFACE CORRODED XORS 97 - 130 ALONG STRINGER 15.  REPAIRED THE SKIN PER EA 011-5730-01-A6483 REV. IR AND EO MD11-5730-62048-A.
